Hello and welcome, I am Dr. B and would like to help you today.
First, the risk in this situation will depend on her weight as well as that dose. Thought if she is an average sized Golden retriever, then we'd be most concerned that this dose would cause GI upset, vomiting, diarrhoea, and possibly a stomach ulcer. As well, if she has any kindey issues at her age, this could worsen them.
With this all in mind, if she has this within the past two hours, we'd want to induce vomiting. This can be done by giving a spoonful of soda crystals and putting it into that back of the throat. Otherwise, we'd need her vet to use injectable apomorphine to get her to bring this back up. If it's been longer, then activated charcoal can bind what has not been absorbed.
Finally to reduce the risk to her stomach, we would want to follow the above with a light diet like rice with boiled chicken plus and OTC antacid ( ie Zantac. Milk of magnesia for the next few days. Of course, any of the above signs, paling gums, black stools or belly pain and we'd want her seen urgently for symptomatic care.
Please take care,